# SDR SWAA2018111426763

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 22,652 hours, 9,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 LOWER EMERGENCY LIGHT INOP.  R&R BATTERY PACK PER AMM.
